I have been getting treated for restless legs for about a year now as it got too bad for me to sleep at that point, I have had restless legs for the last 3 years. First they put me on requip and it worked for the legs but gave me a bad pain in my left side where I have a kidney cist- whole other issue. After a couple other meds now I have been on mirapex for the last few months no bothersome side effects however just after I started the mirapex I noticed a twitch in my right middle finger. This thing moves like a dancing hula girl dashboard novelty and now months later my left hand/finger is starting to do it. I am aware that many things can cause tremors BUT the tremor goes away at night after taking the mirapex- which is also used to treat parkinsons.
My question if anyone can answer it is if the tremor was caused by any other condition - pinched nerve - brain disorder - scar tissue from previous shoulder surgeries would Mirapex a medication mainly for Parkinsons stop the tremor?
My Dr is baffled and sending me to movement disorder specialist now as she cant explain it.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?